# SDR FDEA201605091515

- Difficulty date: May 9, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 71,362 hours, 26,122 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Strap
- Part number: 182N16087
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMPENNAGE LOWER OUTER HORIZONTAL STAB PIVOT STRAP FOUND CORRODED.    PIVOT STRAP REMOVED AND NEW FABRICATED IAW DWG 182N1608 SHT 1 REV A AND INSTALLED IAW DWG 182N1601 SHT 1 REV C.   REPAIR CLASSIFIED AS MAJOR.
